MathSciNet Relay Station
MathSciNet bibliographic data
MR2855458 (2012k:35223) 35K51 (35B35 35R11)
Datsko, B.; Gafiychuk, V. Complex nonlinear dynamics in subdiffusive activator-inhibitor systems. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1673–1680.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement